Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 16 found articles
 
 
  Sheaves on Involutive Quantaloids
 
 
Title: Sheaves on Involutive Quantaloids
Author: Gylys, R. P.
Appeared in: Lithuanian mathematical journal
Paging: Volume 41 (2001) nr. 1 pages 35-53
Year: 2001
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 16 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands